×

zbMATH — the first resource for mathematics

Sur les équations quasi-elliptiques et les classes de Gevrey. (French) Zbl 0165.43604

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] AGMON (S.) , DOUGLIS (A.) and NIRENBERG (L.) . - Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I , Comm. pure and appl. Math., t. 12, 1959 , p. 623-727. MR 23 #A2610 | Zbl 0093.10401 · Zbl 0093.10401 · doi:10.1002/cpa.3160120405
[2] CAVALUCCI (Angelo) . - Sulle proprietà differenziali delle soluzioni delle equazioni quasi-ellittiche , Annali di Mat. pura ed appl., Série 4, t. 67, 1965 , p. 143-168. MR 31 #6048 | Zbl 0142.08302 · Zbl 0142.08302 · doi:10.1007/BF02410809
[3] CAVALLUCCI (Angelo) . - Sulla regorarità delle soluzioni delle equazioni quasi-ellittiche in un semispazio , Rend. Sem. mat. fis. Modena, t. 17, 1967 , p. 1-18. Zbl 0159.14001 · Zbl 0159.14001
[4] FRIBERG (J.) . - Estimates for partially hypoelliptic differential operators , Medd. Lunds Univ. Mat. Semin., t. 17, 1963 , p. 96 pages. MR 28 #349 | Zbl 0139.28403 · Zbl 0139.28403
[5] HÖRMANDER (Lars) . - Linear partial differential operators . - Berlin, Springer-Verlag, 1963 (Grundlehrender der mathematischen Wissenschaften, 116). Zbl 0108.09301 · Zbl 0108.09301
[6] LIONS (J.-L.) et MAGENES (E.) . - Espaces du type de Gevrey et problème aux limites pour diverses classes d’équations d’évolution , Annali di Mat. pura ed appl., Série 4, t. 72, 1966 , p. 343-394. MR 34 #7926 | Zbl 0173.43206 · Zbl 0173.43206 · doi:10.1007/BF02414344
[7] MAGENES (E.) et STAMPACCHIA (G.) . - I problemi al contorno per le equazioni differenziali di tipo ellittico , Annali Scuola norm. Pisa, Série 3, t. 12, 1958 , p. 247-357. Numdam | MR 23 #A1140 | Zbl 0082.09601 · Zbl 0082.09601 · numdam:ASNSP_1958_3_12_3_247_0 · eudml:83216
[8] MATSUZAWA (Tadato) . - On quasi-elliptic boundary problems (à paraître). · Zbl 0159.14002
[9] MORREY (C. B., Jr) and NIRENBERG (L.) . - On the analyticity of the solutions of linear elliptic systems of partial differential equations , Comm. pure and appl. Math., t. 10, 1957 , p. 271-290. MR 19,654b | Zbl 0082.09402 · Zbl 0082.09402 · doi:10.1002/cpa.3160100204
[10] MURTHY (M. K. V.) . - A remark on the regularity at the boundary for solutions of elliptic equations , Annali Scuola norm. Pisa, Série 3, t. 15, 1961 , p. 355-370. Numdam | MR 25 #4246 | Zbl 0111.09402 · Zbl 0111.09402 · numdam:ASNSP_1961_3_15_4_355_0 · eudml:83272
[11] SCHECHTER (Martin) . - On the dominance of partial differential operators, II , Annali Scuola norm. Pisa, Série 3, t. 18, 1964 , p. 255-282. Numdam | MR 32 #6050 | Zbl 0125.05903 · Zbl 0125.05903 · numdam:ASNSP_1964_3_18_3_255_0 · eudml:83325
[12] SLOBODECKIJ (L.) . - Generalized Sobolev spaces and their application to boundary problems for partial differential equations , Amer. math. Soc. Transl., Séries 2, t. 57, 1966 , p. 207-275. Zbl 0192.22801 · Zbl 0192.22801
[13] VOLEVIČ (L. R.) . - Propriété locale des solutions de système quasi-elliptique [en russe], Mat. Sbornik, N. S., t. 59, 1962 , p. 3-52.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.